Acta Mathematica, 1986, Volume 156

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Rigidity of time changes for horocycle flows

Marina Ratner University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331671

Acta Mathematica, 156, (1), 1-32, 1984.3
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 243 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Diophantine approximation on hyperbolic Riemann surfaces

Andrew Haas University of Connecticut, Storrs, Connecticut, USA

TBD mathscidoc:1701.331672

Acta Mathematica, 156, (1), 33-82, 1984.3
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 459 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Random coverings in several dimensions

Svante Janson Uppsala University, Uppsala, Sweden

TBD mathscidoc:1701.331673

Acta Mathematica, 156, (1), 83-118, 1983.10
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 984 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Regularity for stationary surfaces of constant mean curvature with free boundaries

M. Grüter Düsseldorf University, Düsseldorf, West Germany S. Hildebrandt Bonn University, Bonn, West Germany J. C. C. Nitsche University of Minnesota, Minneapolis, MN, USA

TBD mathscidoc:1701.331674

Acta Mathematica, 156, (1), 119-152, 1985.1
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 493 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the parabolic kernel of the Schrödinger operator

Peter Li University of Utah, Salt Lake City, UT, USA Shing Tung Yau University of California, San Diego, La Jolla, CA, USA

TBD mathscidoc:1701.331675

Acta Mathematica, 156, (1), 153-201, 1984.6
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 1177 downloads ] [ 0 comments ] [ Cited by 779 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Primes in arithmetic progressions to large moduli

E. Bombieri Institute for Advanced Study, Princeton, NJ, USA J. B. Friedlander Institute for Advanced Study, Princeton, NJ, USA H. Iwaniec Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331676

Acta Mathematica, 156, (1), 203-251, 1984.4
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 1493 downloads ] [ 0 comments ] [ Cited by 109 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Groupes algébriques et grands degrés de transcendance

Michel Waldschmidt Institut Henri Poincaré, Paris, France

TBD mathscidoc:1701.331677

Acta Mathematica, 156, (1), 253-302, 1986.7
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved